See Alike in...

Alike App

Browser

Beabebeautiful

565d

Hey guys, you can obviously see my list of medications. I was wondering if any of them could cause my body move involuntarily? I tagged the medications I think could be causing this.

Top reply
    • Olivebutter2236

      557d

      Lithium can cause shaking or unsteadiness and geodon can cause tremors or ticks. Its very important to get off whatever is doing it to you because I forgot what its called but those things can become permanent if not stopped. My brother got tremors from geodon and had to stop it but I've been on it for a long time and it has never caused me problems but the lithium definitely makes me shake. You can try a lower dose of the lithium to help if its okay with you mentally.

    • Olivebutter2236

      557d

      Lithium can cause shaking or unsteadiness and geodon can cause tremors or ticks. Its very important to get off whatever is doing it to you because I forgot what its called but those things can become permanent if not stopped. My brother got tremors from geodon and had to stop it but I've been on it for a long time and it has never caused me problems but the lithium definitely makes me shake. You can try a lower dose of the lithium to help if its okay with you mentally.

    • 22ruu

      562d

      I noticed more involuntary movements after stating Effexor but it went away after awhile

      • Beabebeautiful

        559d

        @22ruu yeah I've been on it for about 2 months still here

    • Meliza

      565d

      I took trazdone and latuda and those didn't do anything to me

    • E_belli

      565d

      A side effect of Latuda is is involuntary movement and tardive dyskinesia. All antipsychotics do and it isn’t abnormal for antidepressants too. The first psych med I was put on Prolixin (inappropriately/should have never been put on it) caused a major dystonic reaction and severe tardive dyskinesia. I was lucky I was in a hospital so I didn’t die (part of the involuntary movements for me included snapping jaw and throat contractions) if you’re noticing these things, I would bring it up with your doc ASAP. Maybe ask for an AIMS screening. The sooner it is treated the better likelihood that it will go away completely. The longer you have it the worse it can get and it can become permanent. I don’t mean to be a wet blanket or freak you out, but I wanted to share that because it was something I wish someone told me sooner.

    • DitsyDiabetic

      565d

      Latuda maybe. I was on that for a while and i started twitching after a while. I was then switched to Vraylar. What are you diagnosed with?

      • Beabebeautiful

        564d

        @DitsyDiabetic major depression and anxiety that's what I take that for

        • DitsyDiabetic

          564d

          @Beabebeautiful that’s really weird. Latuda is usually only prescribed for bipolar 1 or 2 or schizo-effective or schizophrenia. It’s an antipsychotic 👀 at least that’s what i know, but i suppose i could be wrong….

    • Beabebeautiful

      565d

      I was on Ambien it worked really well. But I'm not on it anymore.

    • Magpie42

      565d

      Could potentially be the trazadone? Here's a link to potential medications that can cause tardive dyskinesia? https://medlineplus.gov/ency/article/000685.htm

      • Beabebeautiful

        565d

        @Magpie42 thanks!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion